# SDR CALA2013101500742

- Difficulty date: October 15, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 60,875 hours, 15,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS COME ON INTERMITTENTLY AT ROWS 30-35 ABC SIDE ONLY ON OVERHEADS.  ROWS 7-28 ON BOTH SIDES WHITE OVERHEADS.  ROWS 7-28 BOTTOM EMERGENCY EXIT LIGHTS. DOORS 2L & RT WINDOW EXIT LIGHTS.  SWITCH AT FLIGHT ATTENDANT PANEL STICKING.  CLEANED SWITCH & OPERATIONS CHECKED OK.  .
